# SDR DL757040295

- Difficulty date: April 1, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 58,910 hours, 30,275 cycles
- Engine: Pwa PW2037
- Engine time: 42,414 hours, 20,703 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Keeper
- Part number: H30717
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LATCH OR CORE COWL ON NR 1 ENGINE BROKEN.  REPLACED LATCH CATCH NR 1 ENGINE CORE COWL AFT POSITION PER M/M.
